Topological Algebra and its Applications (Jan 2014)

Rings Graded By a Generalized Group

  • Fatehi Farzad,
  • Molaei Mohammad Reza

DOI
https://doi.org/10.2478/taa-2014-0005
Journal volume & issue
Vol. 2, no. 1

Abstract

Read online

The aim of this paper is to consider the ringswhich can be graded by completely simple semigroups.We show that each G-graded ring has an orthonormal basis, where G is a completely simple semigroup. Weprove that if I is a complete homogeneous ideal of a G-graded ring R, then R/I is a G-graded ring.We deducea characterization of the maximal ideals of a G-graded ring which are homogeneous. We also prove that if Ris a Noetherian graded ring, then each summand of it is also a Noetherian module..

Keywords